@peiyopei is not just because she’s nice and cares, this type of medicine has HUGE side effects. I take medication for my anxiety, is called Rivotril. Yes, does the job, but I don’t wish the side effects on anyone. It triggers super bad thoughts, I’m talking about me breaking down, anger issues, suicidal thoughts.
Depression medication can also have huge side effects aswell, it can even make the situation worst.
My advice as someone who struggles with both is getting out of the house.
I know sounds ridiculous but hear me out. Has been proven that anti depressives and anxiety medication and exercising 3 times a week has the same effect. You need to go out at least 1 hour out of your house and exercise. Jogging, walking, anything. Breathe in that natural air and exercise. Your body will produce what its needed to fight against these issues.
I don’t think is bad to talk to your doctor about this, is good actually, he/she can evaluate you better. But even if you are prescribed these medications PLEASE take them only when needed, is super easy to become addicted and again the side effects are… terrible.
I recommend you to do what you said, talk to your doctor and if possible get a good theurapist, but has to be a good one.
Best of luck!
I agree with @marikofujimoto, do talk to your doctor and see what happens @peiyopei, I’m sure you will find the right support and help for you, may it be medication, counselling or therapy, don’t let depression and anxiety get you down, remember to hold your head up high and always keep fighting because brighter days are ahead for you, stay positive and believe in yourself, you can do it, inbox me anytime if you want to chat or vent, stay strong, you are never alone (hugs)
Thank you Mariko, and Oli. I’ll take that all into consideration. Do hope my doc will lead me in the right direction, though I know she will – she’s a very good doctor and person in general. Guess we’ll see when the appt. comes around.